# SDR REXA201100120

- Difficulty date: February 13, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 17,458 hours, 14,993 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R140021
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP HAS DENT WITH GOUGE ON LOWER SKIN.  REPAIRED LT INBOARD FLAP LOWER SKIN IAW BSC EO 601R-57-20551.
